Metronidazole induced encephalopathy

While the clinical picture (dysarthria, ataxia, possibly some sensory pnp-like symptoms) aren’t in any way specific, the MRI seemingly is – an instance can be found in this overview on imaging in metronidazole-induced encephalopathy. Metronidazole is an often used drug that has shown some benefit in non-infectious colitis and also a wide sprectrum of bacterial infections.

We discuss a literature case of metronidazole-induced encephalopathy, developing a differential and reviewing the literature a bit, using this case report in J Clin Pharmacol 2011.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s